# SDR DALA2017101207487

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,756 hours, 26,134 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE AT BOTTOM OF VERTICAL STAB LT SIDE LOWER FWD ATTACH ANGLE.  REPAIRED THE ATTACH ANGLE IAW ERA 562481-14, REV 0.
